On the Krall-type polynomials on q-quadratic lattices

Alvarez-Nodarse R., Adiguzel R. S.

INDAGATIONES MATHEMATICAE-NEW SERIES, vol.21, pp.181-203, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2011
  • Doi Number: 10.1016/j.indag.2011.04.002
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.181-203


In this paper, we study the Krall-type polynomials on non-uniform lattices. For these polynomials the second order linear difference equation, q-basic series representation and three-term recurrence relations are obtained. In particular, the q-Racah-Krall polynomials obtained via the addition of two mass points to the weight function of the non-standard q-Racah polynomials at the ends of the interval of orthogonality are considered in detail. Some important limit cases are also discussed. (C) 2011 Royal Netherlands Academy of Arts and Sciences. Published by Elsevier B.V. All rights reserved.